Open Access

About conjugacy of simple unimodal dynamical systems


Full Text

Coming Soon.





Article Information

TitleAbout conjugacy of simple unimodal dynamical systems
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 2, 81-84
MathSciNet MR1909691
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

T. Yu. Maistrenko, About conjugacy of simple unimodal dynamical systems, Methods Funct. Anal. Topology 7 (2001), no. 2, 81-84.


BibTex

@article {MFAT169,
    AUTHOR = {Maistrenko, T. Yu.},
     TITLE = {About conjugacy of simple unimodal dynamical systems},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {2},
     PAGES = {81-84},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=169},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues